# SDR DALA2025061604526

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1019319) CRACK ON RH HORIZONTAL STABILIZER LOWER SKIN BTW STAB STA 129.50 TO STAB STA 138.70 AT EMPENAGE AREA. RH HORIZONTAL STABILIZER LOWER SKIN BTW STAB STA 129.50 TO STAB STA 138.70 AT EMPENAGE AREA WAS REPAIRED PER B737-800 SRM 55-10-01-2R PROCEDURE 11 REPAIR 11.
